# SDR A6WA200940684

- Difficulty date: September 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT DRAG ANGLE CRACKED.  PAX DOOR AFT DRAG ANGLE REPLACED IAW 601R-52-11-513, REV A.  (K)
